# SDR 98ZZZX3093

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N712AL
- Make and model: Skrsky S76A
- Aircraft serial: 760280
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051
- Condition: Debonded
- Location: Main Rotor
- Part time: 7,639 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING 500-HOUR INSPECTION, TIP RIB STRAP DEBONDED (RECURRING PROBLEM WITH THIS BLADE).  TIP RIB STRAPS REPLACED BY C.T.J. 4-4-97 TT 6,245.1 HOURS - 5-19-97 TT 6,340-1 HOURS - 12-23-98 TT 7,207.8 HOURS.
